# SDR AALA2020020549062

- Difficulty date: January 31, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N981AN
- Make and model: Boeing 737823
- Aircraft serial: 29569
- Aircraft time: 33,986 hours, 13,556 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER BETWEEN RBL 34 AND RBL 36 AT THE 4TH BAY OUTBOARD OF THE KEEL BEAM. REPAIRED VAPOR BARRIER PER AARD 57-10-40-9 AND SRM 57-10-10-2R2.
